@article{MYHILL1959, author = {MYHILL, J.}, journal = {Mathematische Annalen}, keywords = {philosophy and foundations of mathematics}, pages = {211-218}, title = {Recursive Digraphs, Splinters and Cylinders.}, url = {http://eudml.org/doc/160710}, volume = {138}, year = {1959}, }
TY - JOUR AU - MYHILL, J. TI - Recursive Digraphs, Splinters and Cylinders. JO - Mathematische Annalen PY - 1959 VL - 138 SP - 211 EP - 218 KW - philosophy and foundations of mathematics UR - http://eudml.org/doc/160710 ER -